MathSciNet Relay Station
MathSciNet bibliographic data
MR1225952 (94i:11073) 11N37
Elliott, P. D. T. A. Multiplicative functions on arithmetic progressions. VI. More middle moduli. J. Number Theory 44 (1993), no. 2, 178–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement